# SDR DLM88040607

- Difficulty date: June 24, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 46,609 hours, 38,129 cycles
- Engine: Pwa JT8D219
- Engine time: 40,581 hours, 32,608 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine Fuel
- Part time: 40,581 hours, 32,608 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 50 KTS RT ENGINE ROLLED BACK AND SHUTDOWN.  REPLACED FUEL PUMP AND FUEL CONTROL UNIT PER MM.  RAN ENGINE PER PFHB.
